Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("THEOREME EXISTENCE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 8938

  • Page / 358

Export

Selection :

  • and

EXISTENCE AND REGULARITY OF A CAPILLARY SURFACE WITH PRESCRIBED CONTACT ANGLE.SIMON L; SPRUCK J.1976; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1976; VOL. 61; NO 1; PP. 19-34; BIBL. 9 REF.Article

A SOLAR NEUTRINO LOOPHOLE: STANDARD SOLAR MODELS.ROUSE CA.1975; ASTR. AND ASTROPHYS.; GERM.; DA. 1975; VOL. 44; NO 1; PP. 236-240; BIBL. 26 REF.Article

THE EXISTENCE AND NONEXISTENCE OF PERFECT ADDITION SETSLAM CWH; MA SL; SIU MK et al.1983; JOURNAL OF COMBINATORIAL THEORY. SERIES A; ISSN 0097-3165; USA; DA. 1983; VOL. 35; NO 1; PP. 67-78; BIBL. 6 REF.Article

EXISTENZ-, NICHTEXISTENZ- UND AUFBAU-AUSSAGEN FUR 3H-GRAPHEN = THEOREMES D'EXISTENCE, DE NON-EXISTENCE ET DE CONSTRUCTION POUR DES 3H-GRAPHESKALUZA T.1981; ABH. BRAUNSCHW. WISS. GES.; ISSN 0340-4633; DEU; DA. 1981; VOL. 32; PP. 25-37Article

AN APPLICATION OF THE PRINCIPLE OF LIMITING ABSORPTION TO THE MOTIONS OF FLOATING BODIESLENOIR M; MARTIN D.1981; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 79; NO 2; PP. 370-383; BIBL. 7 REF.Article

EXISTENCE ET REGULARITE DES SOLUTIONS DES EQUATIONS DE LA PLASTICITE.SUQUET PM.1978; C.R. ACAD. SCI., A; FRA; DA. 1978; VOL. 286; NO 24; PP. 1201-1204; ABS. ENG; BIBL. 7 REF.Article

FINDING A FEASIBLE CONTROL FOR REAL PROCESS UNDER UNCERTAINLY.BRDYS M.1976; LECTURE NOTES COMPUTER SCI.; GERM.; DA. 1976; VOL. 41; PP. 656-684; BIBL. 13 REF.; (OPTIMIZATION TECH. MODELING OPTIMIZATION SERV. MAN. 7TH IFIP CONF. PROC. II; NICE; 1975)Conference Paper

AN EXISTENCE THEOREM FOR A GENERAL BOLZA PROBLEM. = UN THEOREME D'EXISTENCE POUR UN PROBLEME GENERAL DE BOLZAIOFFE AD.1976; S.I.A.M. J. CONTROL OPTIMIZ.; U.S.A.; DA. 1976; VOL. 14; NO 3; PP. 458-466; BIBL. 8 REF.Article

GRAPHS WITH A HOMOGENEITY.PLESNIK J.1975; GLASN. MAT.; JUGOSL.; DA. 1975; VOL. 10; NO 1; PP. 9-23; ABS. SERBO-CROATE; BIBL. 11 REF.Article

A GENERALIZATION OF CYCLIC DIFFERENCE SETS II.LAM CWH.1975; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1975; VOL. 19; NO 2; PP. 177-191; BIBL. 7 REF.Article

CLOSED OPERATORS AND EXISTENCE THEOREMS IN MULTIDIMENSIONAL PROBLEMS OF THE CALCULUS OF VARIATIONS.CESARI L; KAISER P.1974; BULL. AMER. MATH. SOC.; U.S.A.; DA. 1974; VOL. 80; NO 3; PP. 473-478; BIBL. 14 REF.Article

FURTHER RESULTS CONCERNING THE EXISTENCE OF HANDCUFFED DESIGNS.LAWLESS JF.1974; AEQUATIONES MATH.; SUISSE; DA. 1974; VOL. 11; NO 1; PP. 97-106; BIBL. 4 REF.Article

NON-EXISTENCE OF STEINER SYSTEMS OF TYPE S (D-1, D, 2D).ASSMUS EJ JR; HERMOSO MT.1974; MATH. Z.; DTSCH.; DA. 1974; VOL. 138; NO 2; PP. 171-172; BIBL. 4 REF.Article

ON K-RAILS IN GRAPHS.SORENSEN A; THOMASSEN C.1974; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1974; VOL. 17; NO 2; PP. 143-159; BIBL. 10 REF.Article

ON THE EXISTENCE OF CERTAIN SUBGRAPHS IN INFINITE GRAPHS.DIRAC GA; THOMASSEN C.1974; PROC. KKL. NEDERL. AKAD. WETENSCH., A; NETHERL.; DA. 1974; VOL. 77; NO 4; PP. 406-410; BIBL. 2 REF.Article

PROBLEMAS DE TIEMPO OPTIMO EN IRN. = PROBLEMES DE TEMPS OPTIMAL DANS IRNMUNOZ VALCARCEL F.1974; TRAB. ESTADIST. INVEST. OPER.; ESP.; DA. 1974; VOL. 25; NO 1-2; PP. 43-55; BIBL. 4 REF.Article

APPLICATIONS DES MESURES GAUSSIENNES D'ESPACES CYLINDRIQUES DANS LES ESPACES DE BANACHLINDE W; PIETSCH A.1974; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1974; VOL. 19; NO 3; PP. 472-487; ABS. ALLEM.; BIBL. 14 REF.Article

SUR QUELQUES PROBLEMES ALGORITHMIQUES POUR LES GROUPES RESOLUBLESROMANOVSKIJ NS.1974; ALGEBRA I LOGIKA, SEMINAR; S.S.S.R.; DA. 1974; VOL. 13; NO 1; PP. 26-34; BIBL. 6 REF.Article

BYPASSES IN ASYMMETRIC DIGRAPHS.ALSPACH B; REID KB; ROSELLE DP et al.1974; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1974; VOL. 17; NO 1; PP. 11-18; BIBL. 2 REF.Article

THE MODULE STRUCTURE OF INTEGRAL DESIGNS.GRAVER JE; JURKAT WB.1973; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1973; VOL. 15; NO 1; PP. 75-90; BIBL. 3 REF.Article

HIERARCHIE ARITHMETIQUE ET CHAINES.DRABBE J.1973; ACAD. R. BELG., BULL. CL. SCI.; BELG.; DA. 1973; VOL. 59; NO 9; PP. 865-868; BIBL. 2 REF.Article

EXISTENCE THEOREMS FOR GENERALIZED FREE PRODUCTS OF GROUPS. IIABDUL MAJEED.1972; BUL. INST. POLITECH. IASI, 1; ROMAN.; DA. 1972; VOL. 18; NO 1-2; PP. 39-46; ABS. ROUM.; BIBL. 10 REF.Serial Issue

ON THE NON-EXISTENCE OF A SEMI-SYMMETRIC 3-DESIGN WITH 78 POINTSHUGHES D.1983; NORTH-HOLLAND MATHEMATICS STUDIES; ISSN 0304-0208; NLD; DA. 1983; NO 78; PP. 473-479; BIBL. 3 REF.Conference Paper

A (57,14,1) STRONGLY REGULAR GRAPH DOES NOT EXISTWILBRINK HA; BROUWER AE.1983; PROCEEDINGS OF THE KONINKLIJKE NEDERLANDSE AKADEMIE VAN WETENSCHAPPEN. SERIES A: MATHEMATICAL SCIENCES; ISSN 0023-3358; NLD; DA. 1983; VOL. 86; NO 1; PP. 117-121Article

SUR L'EXISTENCE DE QUELQUES BLOCS-SCHEMAS RESOLUBLES AVED DIVISIBILITE EN GROUPESRUMOV BT.1976; MAT. ZAMET.; S.S.S.R.; DA. 1976; VOL. 19; NO 4; PP. 623-634; BIBL. 12 REF.Article

  • Page / 358